# SDR SWIA202053831

- Difficulty date: October 15, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED IN AFT FUSELAGE AT APPROXIMATELY FS 1047.00, LOWER/AFT CORNER OF AFT BAGGAGE COMPARTMENT DOOR CUTOUT.  C-CHECK RO 11/3/2020.  REPAIRED DENT, REF MHIRJ REO.  COMPLIED WITH SKY CARD STUCTURAL MAJOR REPAIR (RII).  COMPLIED WITH FORM M-337.
